2016 年 18 巻 3 号 p. 201-208
Introduction: Dermatological disorders are one of the adverse events caused by cancer chemotherapy and are a dose-limiting factor for some anti-neoplastic agents. The severe symptoms associated with these disorders affect the patients’ quality of life (QOL). Early countermeasures for the onset of dermatological disorders associated with anti-neoplastic agent administration might be important.
Materials and Methods: We analyzed the occurrences of dermatological disorders after administration of an anti-neoplastic agent in the Food and Drug Administration Adverse Event Reporting System (FAERS), and compared the adverse event (AE) reporting ratio of the total reports. In addition, we studied the association between anti-neoplastic agents and dermatological disorders using cluster analysis. Reports for 15 anti-neoplastic agents (4 anti-neoplastic agents and 11 molecular target drugs) were analyzed.
Results: After excluding duplicate data in FAERS, 6,157,897 reports were analyzed. The number of reports that showed a dermatological disorder was 534,934. The reporting ratio of hand-foot syndrome with sorafenib and capecitabine was 11.20% and 7.05%, respectively.
Conclusions: We set the cluster number at six; cluster features obtained were as follows: (1) the reporting ratio of hand-foot syndrome was especially high, followed by the reporting ratio of rash, (2) the reporting ratio of rash and erythema was high. Similar anti-neoplastic agents may demonstrate similar occurrence tendencies of AEs and cluster features. Further studies are required to draw conclusions over these findings. Information services based on the feature of each cluster might be useful to improve patient QOL at the clinical site.